# SDR SWIA201642628

- Difficulty date: September 8, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 32,620 hours, 19,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295 FRAME REQUIRES REPAIR ON LOWER FLANGE BETWEEN STR27 AND STR26L DUE TO OUT OF LIMITS CORROSION.  C-CHECK, COMPLIED WITH REPAIR TO THE FS 295 FRAME IAW REO.
